Homogeneous surface in the three-dimensional projective geometry

この論文にアクセスする

この論文をさがす

著者

抄録

Using an algebraic analog of Cartan's method of moving frames and the complete classification of two-dimensional subalgebras in \mathfrak{s}\mathfrak{l}(4, \bm{R}), we describe all locally homogeneous surfaces in \bm{R}P<SUP>3</SUP>.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(1), 199-230, 2000-01 

    The Mathematical Society of Japan

参考文献:  8件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480125
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974684
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ